MAUDE Adverse Event Report: VENUS CONCEPT INC. VENUS CONCEPT; VENUS BLISS

VENUS CONCEPT INC. VENUS CONCEPT; VENUS BLISS
Model Number BL000001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a treatment session with the venus bliss, a burn to the patient was observed.The medical intervention as a result of this event was used the otc burn ointment.There was no hospitalization required.The patient recovered but left with a scar.

Brand Name
VENUS CONCEPT
Common Device Name
VENUS BLISS
Manufacturer (Section D)
VENUS CONCEPT INC.
1800 bering drive,
san jose CA 95112
Manufacturer Contact
rehan zariwala
1800 bering drive,
san jose, CA 95112
MDR Report Key24813288
Report Number3006515340-2026-00004
Device Sequence Number15841800
Product Code PKT
UDI-Device Identifier00810060830444
UDI-Public(01)00810060830444
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient EthnicityNon Hispanic